# SDR JR2R20160922194

- Difficulty date: September 22, 2016
- Submitted: September 22, 2016
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N420NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49424
- Aircraft time: 61,314 hours, 52,207 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Angle
- Part number: 591218835
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT INTERIOR ANGLES ON DORSAL SKIN CRACKED AT PANEL 6301B.  R & R LT AND RT ANGLE IAW SRM 51-30-2 AND 51-30-5.
